# SDR USAA2014052700015

- Difficulty date: May 23, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 10,206 hours, 3,525 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Part number: EN3646A01419DN
- Condition: Not Seated
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

3L DOOR SHOWS ARMED ON DOORS PAGE.  FLIGHT ATTENDANT`S ADVISE DOOR IS DISARMED.  FOUND CONNECTOR 6723VC NOT FULLY SEATED.  DISCONNECTED & RECONNECTED CONNECTOR.
